# SDR SWAA2024122379014

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 46,731 hours, 24,688 cycles
- Engine: Cfmint CFM567B243
- Engine time: 50,885 hours, 30,664 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R, Y
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOSS OF OIL QUANTITY AT FL41. OIL PRESSURE LIGHT ILLUMINATED AND SHUTDOWN ENGINE.<[01] REMOVED AND REPLACED LEFT ENGINE REFERENCE MT#771-00-01 AND MXI TASKCARD TTG8Q006Q8BV
